# SDR DALA2025013000737

- Difficulty date: January 28, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0784389) FWD CARGO LOWER CLOSE OUT ANGLE AFT OF CENTER LOWER BULKHEAD SUPPORT IS DAMAGED. REMOVED AND REPLACED FWD CARGO LOWER CLOSE OUT ANGLE. INSTALLED NEW ANGLE AT STA 500L FROM STR 25L TO STR 25R WL 153 IAW B737-900 SRM 51-40-02-0G AND DWG 143A7904 REV C.
